[Hpn] Re:Drugs, alcohol and democracy.

W.C.Tinker wtinker@metrocast.net
Tue, 21 Jan 2003 20:39:43 -0500


From: Clu Carradine <HomesOnWheels@aol.com>

 In a message dated 1/21/2003 4:56:43 AM Pacific Standard Time,
 wtinker@metrocast.net writes:

 Your post certainly should awaken the caretakers of society to not cut
public health funding but to improve on it all across this country.

I have a brother in Ireland whom was original co-founder of NH Homeless whom
helped me start my list,whom has Hep C and because of years of living
impoverished life just got diagnosed with TB also.
+++++++++++++++++++++++++++++++++++++++++++

Yes, it's terrifying. I have SSD/SSI, Medicare A&B, and Medi Cal..and have
 already seen prescription drug cuts: I can't get Nexium anymore, which I
need
 to keep my upper GI tract calm. Hep C is a GI disease with far reaching
 effects, and I guess the GERD is part of the package..but now I can't get
one
 of the meds I need to keep things calm.

 We in California are suffering the effects of a 35 billion dollar budget
 shortfall. This state, if it were a country, would be the fifth largest
 economic power in the world, yet we refuse..REFUSE..to extend help to our
OWN
 PEOPLE in need. I worked six days a week for all my working life, at two or
 three jobs at a time and paid lavishly into this system, and now that it's
my
 turn, I'm told I may lose my benefits??

 I don't see Gray Davis or his pals in politics (they are ALL whores, IMO!)
 lining up to cut THEIR salaries, benefits, free housing, travel,
 healthcare,etc. No..they slash the survival benefits to the disabled and
out
 of work to the very bone. ..and call it "hard decisions". Please..spare me
 the rhetotic and political whoredom: when I see those bastards making the
 same sacrifices they are forcing on US, I'll believe it. Maybe.

 My good thoughts go to your brother in Ireland  in his fight to survive the
 diseases of his body. TB on top of HCV is NOT good...all those meds he will
 need now will be processed through his liver, straining it evermore:-(

 Clu~